3 doctors weighed in:

Can blood pressure meds like guanfacine cause bradycardia?

3 doctors weighed in
Dr. Jason Adler
Pediatrics - Critical Care
1 doctor agrees

In brief: Yes

Guanfacine can cause bradycardia in rare instances - approximately 3% of patients experience this.
Bradycardia can be more pronounced when Guanfacine is used in combination with certain other medications, such as a beta blocker. It is important to discuss potential side effects with your doctor, because for certain patients, certain risks may be outweighed by potential benefits, and vice-versa.

In brief: Yes

Guanfacine can cause bradycardia in rare instances - approximately 3% of patients experience this.
Bradycardia can be more pronounced when Guanfacine is used in combination with certain other medications, such as a beta blocker. It is important to discuss potential side effects with your doctor, because for certain patients, certain risks may be outweighed by potential benefits, and vice-versa.
Dr. Jason Adler
Dr. Jason Adler
Thank
Dr. Mark Rasak
Internal Medicine - Cardiology
1 doctor agrees

In brief: Yes

Slow heart rate is a known side effect of the medication.

In brief: Yes

Slow heart rate is a known side effect of the medication.
Dr. Mark Rasak
Dr. Mark Rasak
Thank
Get help from a real doctor now
Dr. Rashed Hasan
Board Certified, Pediatrics - Critical Care
31 years in practice
1M people helped
Continue
111,000 doctors available
Read more answers from doctors